J Korean Ophthalmol Soc > Volume 52(9); 2011 > Article
Journal of the Korean Ophthalmological Society 2011;52(9):1119-1122.
DOI: https://doi.org/10.3341/jkos.2011.52.9.1119    Published online September 15, 2011.
Reactivation of Herpetic Keratitis in a Patient after Using Two Different Prostaglandin Analogues.
Hyun Seung Yang, Ho Gyun Park, Sangkyung Choi
Department of Ophthalmology, Seoul Veterans Hospital, Seoul, Korea. drskchoi@hanmail.net
서로 다른 프로스타글란딘 제제 점안 후 발생한 단순포진각막염 1예
양현승⋅박호균⋅최상경
Department of Ophthalmology, Seoul Veterans Hospital, Seoul, Korea
Abstract
PURPOSE
To report a case of herpetic keratitis after administration of two different prostaglandin analogues. CASE SUMMARY: A 68-year-old female with a history of herpetic keratitis in her right eye after using latanoprost seven years previous presented with redness, mild ocular pain and tearing in the same eye. She had also been prescribed travoprost eye drops for both eyes for uncontrolled glaucoma one month earlier. The cornea in her right eye showed a dendritic epithelial defect with focal epithelial erosions. Travoprost treatment was discontinued, and the herpetic keratitis recovered completely in ten days with acyclovir ointment and oral agent. No further recurrence was observed in the following six months.
Key Words: Herpetic keratitis;Latanoprost;Prostaglandin analogue;Travoprost


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
SKY 1004 Building #701
50-1 Jungnim-ro, Jung-gu, Seoul 04508, Korea
Tel: +82-2-583-6520    Fax: +82-2-583-6521    E-mail: kos08@ophthalmology.org                

Copyright © 2022 by Korean Ophthalmological Society.

Developed in M2PI

Close layer
prev next